MAUDE Adverse Event Report: MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SP NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5092-58
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead showed noise during two ventricular high rate (vhr) events.The lead was reprogrammed and remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSURE SP NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7767883
Report Number2649622-2018-13030
Device Sequence Number2050464
Product Code DTB
UDI-Device Identifier00643169590687
UDI-Public00643169590687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/08/2018
Device Model Number5092-58
Device Catalogue Number5092-58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDR01 IPG, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR